# SDR DXTA2011051004576

- Difficulty date: May 8, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N975QS
- Make and model: Cessna 750
- Aircraft serial: 7500175
- Aircraft time: 8,816 hours, 5,349 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Part number: 99145121
- Part serial: 2D2485
- Condition: False Activation
- Part time: 1,292 hours, 822 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

"FIRE DETECT FAIL R" AMBER CAS MESSAGE DISPLAYED DURING FLIGHT AND REMAINED UNTIL ACFT SHUTDOWN.   VERIFIED INDICATION IS STILL PRESENT.  OPENED LOWER COWLING.  NOTED FIRE LOOP CONTACTING IN MULTIPLE LOCATIONS.  REMOVED FIRE DETECTOR ASSY, INSTALLED NEW ASSY.  NO EICAS MESSAGE SHOWN IAW MM 26-10-01.
